# SDR ASAA2020012403905

- Difficulty date: January 20, 2020
- Submitted: January 25, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 51,961 hours, 15,158 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1 & 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HF #1 AND HF #2 NO COMM, WE COULD HEAR THE SIDE TONE CHANGING FREQS. BUT WE COULD NOT MAKE CONTACT WITH SFO RADIO OR HEAR OTHER AIRCRAFT. GROUNDED - YES. DIVERSION TIME 53 MINUTES - ACCOMPLISHED B737-800 FIM 23-11 TASK 806 & AMM 23-11-00-710-801, CONTACTED SFO RADIO, BOTH #1 & #2 HF RADIO, OPS CK NML.
